# SDR HNAA2014011700012

- Difficulty date: January 17, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,827 hours, 61,088 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970018011
- Part serial: 0537
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR AMBER ADVISORY LIGHT ILLUMINATED, AFTER GEAR RETRACTION. CYCLED IAW CHECKLIST.  LIGHT REMAINS ILLUMINATED, AFTER RETRACTION.  R & R FORWARD MAIN GEAR DOOR ACTUATOR IAW AMM 32-10-36.  OPS CHECKED GOOD AT THIS TIME.
